Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Systems Science and Applied Mathematics
ISSN Print: 2575-5838
Frequency: Quarterly
ISSN Online: 2575-5803
Recommend to Library
Kun Wu, Qiong Nan
Pages: 12-19   Published Online: May 14, 2020
PDF (257KB)    
Getnet Bogale Begashaw, Yordanos Berihun Yohannes
Pages: 4-11   Published Online: Apr. 13, 2020
PDF (467KB)    
Zhang Yue
Pages: 1-3   Published Online: Apr. 1, 2020
PDF (151KB)    
Sayed Meshaal El-sayed, Mohamed Reda Abonazel, Mohamed Metwally Seliem
Pages: 53-59   Published Online: Feb. 3, 2020
PDF (249KB)    
Ibrahim Yousif Ibrahim Abad Alrhman
Pages: 47-52   Published Online: Jan. 17, 2020
PDF (215KB)    
Mohammed Balafrej
Pages: 38-46   Published Online: Oct. 23, 2019
PDF (527KB)    
Evgeniy Bryndin
Pages: 31-37   Published Online: Sep. 26, 2019
PDF (497KB)    
Okpala Izunna Udebuana, Ikerionwu Charles
Pages: 24-30   Published Online: Sep. 24, 2019
PDF (726KB)    
Helen Thrift, Michelle Musk
Pages: 13-17   Published Online: Sep. 19, 2019
PDF (504KB)    
Editorial Board
More
R. Vadivel
Department of Mathematics, THiruvalluvar University
Salem, Tamil Nadu, India
Ming Tian Department of Mathematics, Civil Aviation University of China
Tianjin, China
Kodwo Annan
School of Science and Technology, Georgia Gwinnett College
Lawrenceville, Georgia, USA
Bin Xie
Department of Mathematics, Shinshu University
Matsumoto, Nagano, Japan
Peer Reviewers
More
Prof. Dr. Hamed Daei Kasmaei
Department of Applied Mathematics and Computer Science, Islamic Azad University,Central Tehran Branch, Tehran, Iran
Tehran, Iran
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186